| Model Number |
MMT-523LNAH |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pump received with reservoir tube lip completely broken off and missing the black o ring noted.The test reservoir does not stay locked in place due to reservoir tube lip broken off.Unable to perform displacement test due to reservoir lip broken.(b)(4).
Event or Problem Description
Information received by medtronic indicated that the reservoir lip ring had crack and missing the customer stated that the reservoir was able to lock in place.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.